NCLEX-PN 形式の練習問題(LPN/LVN):直前対策パック

公式集、全トピックの解法の要点、34 問の演習問題。完全な解答は巻末にあります。

新しい問題科目に戻る

印刷ウィンドウで「PDF として保存」を選ぶと、コピーを端末に保存できます。

1公式と解法

感染管理と患者の安全

解き方

  1. すべての患者に標準予防策から始めます:手指衛生、予想される曝露に応じた個人防護具(PPE)、安全な鋭利器材の扱い。
  2. 経路に応じて予防策を追加します:接触(ガウン、手袋)、飛沫(サージカルマスク)、空気(N95、陰圧室)。
  3. 滅菌物は滅菌のまま保ちます:疑わしければ滅菌ではありません。拭かずに交換します。
  4. 環境内の害を防ぎます:転倒対策、身体拘束は最後の手段、火災には RACE と PASS。
  5. 与薬の権利、2つの識別子、ハイリスク薬の追加の安全対策を確認し、エラーやヒヤリハットを報告します。

優先順位の決定と委任

解き方

  1. 何もしなければ、最も早く患者に害が及ぶのは何かを考えます。
  2. ABC(心停止では C-A-B)を適用し、次にマズローの欲求を考えます:生理的欲求は安全の欲求より先、安全の欲求は心理的欲求より先です。
  3. 選択肢を比較します:急性は慢性より先、不安定は安定より先、予期しないものは予期されるものより先、全身は局所より先。そして各所見を患者のベースラインと照らします。
  4. 緊急でない限り、行動する前にアセスメントします。緊急の場合は、他の対応の前提となる手順を選びます。
  5. 委任では、5つの権利(業務、状況、人、指示、監督)を確認します。アセスメント、指導、評価は看護師(RN)が行います。

検査値と電解質

解き方

  1. 値を検査室独自の基準範囲と比べ、次に患者のベースラインと推移と比べます。
  2. 検体を確認します:溶血、遅れ、点滴の近くでの採血は、誤った結果の原因になります。
  3. 値を、典型的な徴候と、その原因となる薬剤や状態に結びつけます。
  4. 相互作用を探します:低カリウム血症や低マグネシウム血症はジゴキシン中毒を増強し、脱水はリチウムを上昇させます。
  5. 患者に対応します:アセスメントし、血中濃度が危険なら薬を保留し、パニック値は復唱して処方者に報告します。

内科外科看護:循環器と呼吸器

解き方

  1. 問題を言い当てます:ポンプ失調、動脈の閉塞、リズム、血栓、気道の狭窄、感染、または機器の問題。
  2. まず危険なサインを確認します:低酸素、低血圧、胸痛、新たな錯乱、冷たく脈の触れない手足。
  3. 酸素は患者に合わせます:大多数は94~98%、CO₂ 貯留のリスクがある人は88~92%。
  4. 各薬剤を、その検査とリスクに結びつけます:ワルファリンと INR、ヘパリンと aPTT・血小板、利尿薬とカリウム。
  5. 安全な最初の対応を選び、その後にエスカレーションして再評価します。

内科外科看護:神経、内分泌、腎臓

解き方

  1. 新たな錯乱、脱力、けいれんのあるすべての患者で血糖を確認します。
  2. 意識レベルを脳の異常の最も早い警告サインとして使います。瞳孔やクッシング三徴は遅れて現れます。
  3. 糖尿病の緊急事態では、DKA(ケトン、アシドーシス)と HHS(非常に高い浸透圧、脱水)を区別し、まず輸液を行います。
  4. ナトリウムと水分については、ADH が過剰(SIADH)か不足(DI)かを判断し、慢性の変化はゆっくり補正します。
  5. 腎臓の問題では、原因を腎前性、腎性、腎後性に分け、カリウムと水分に注意します。

内科外科看護:消化器、周術期、がん

解き方

  1. 何が隠れているかを考えます:体内出血、発熱のない感染、正常な SpO₂ の陰にある換気低下。
  2. 術後の時間経過で合併症を絞り込みます:数時間なら出血、数日なら胸部の問題、それ以降は創傷や縫合不全の問題。
  3. 疼痛は、アセスメントし、多角的鎮痛で治療し、再評価します。オピオイドを使うたびに鎮静をモニターします。
  4. がん患者では、最低値(ナディア)の時期の体調不良はすべて好中球減少性敗血症として扱い、腫瘍学的な緊急事態を把握しておきます。
  5. 熱傷では、II度とIII度の部分だけを数え、パークランドの時計は受傷時から始め、尿量に合わせて調整します。

母性看護・産科看護

解き方

  1. 女性を時間軸の中に位置づけます。妊娠週数、分娩の段階、産後何日目かを確認し、その時点で何が正常かを判断します。
  2. 危険にさらされている患者を探します。母体、胎児、新生児、またはその複数です。
  3. 所見を原因と結びつけます。一過性徐脈には VEAL CHOP、出血には4つの T、産後には BUBBLE-HE を使います。
  4. まず血流と酸素化を改善する対応(側臥位、オキシトシン中止、子宮底マッサージ)を選び、その後にエスカレーションします。

小児看護

解き方

  1. まず子どもの年齢を確認します。年齢が正常なバイタルサイン、発達の目安、適切な疼痛スケールを決めます。
  2. 気道・呼吸・循環を評価します。子どもは代償した後に急速に悪化することを忘れないでください。
  3. 対応を発達段階に合わせ、家族を巻き込みます。
  4. その答えが子どもにとって安全か確認します:体重あたりの量であること、ウイルス感染症にアスピリンを使わないこと、12歳未満にコデインを使わないこと。

精神看護

解き方

  1. 差し迫ったリスクがあるかを判断します:自殺、暴力、薬物による緊急事態、身体疾患。
  2. まず安全を確保します:観察する、手段を取り除く、鎮静化(デエスカレーション)を図る、有害な薬を中止する、助けを呼ぶ。
  3. 治療的な応答を選びます:感情を受け止め、現実を伝え、根拠のない安心づけや「なぜ」という質問は避けます。
  4. 権利を尊重します:最も制限の少ない方法、同意、そして限界のある守秘義務。

看護の計算と単位換算

メートル法の段階
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重と長さ
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家庭用の計量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24時間表記
午後(PM)の1~11時:12を足す; 午前12時 = 00:xx; 午後12時 = 12:xx
投与速度
mcg/min × 60/1000 = mg/h
検査値の係数
ブドウ糖 1 mmol/L = 18 mg/dL; クレアチニン 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

解き方

  1. 与えられた量を単位とともに書き、求めたい単位を書きます。
  2. 換算値を選びます:kg、g、mg、mcg の間、または L と mL の間は1000、1 kg = 2.2 lb、小さじ1 = 5 mL、大さじ1 = 15 mL、1 fl oz = 30 mL、1カップ = 240 mL。
  3. 不要な単位が約分されるよう、分数で書きます。速度の場合は、変わる単位ごとに分数を1つ使います。
  4. 向きを確認します:小さい単位に変えると数は大きくなります。
  5. 丸めるのは最終的な答えだけで、問題が指定する精度に合わせます。

投与量の計算

濃度からの投与量
量 = 投与量 / 濃度
体重あたりの投与量
投与量 = mg/kg × 体重
錠剤
錠数 = 投与量 / 1 錠の含量
単位
1 g = 1000 mg, 1 mg = 1000 mcg

解き方

  1. 指示量と薬剤の規格を同じ単位に換算します。
  2. 指示量 ÷ 手もとの量 × 量:(D/H) × Q を使います。
  3. 体重あたりの投与量では、まず体重 (kg) を掛け、1 日量を投与回数で割ります。
  4. まず見積もりをして、答えが妥当か確認します。

点滴速度

ポンプ流量
mL/h = volume (mL)/time (h)
滴下速度
drops/min = volume (mL) × drop factor / time (min)
点滴時間
time (h) = volume (mL)/rate (mL/h)

解き方

  1. ポンプ流量 (mL/h):容量を時間(h)で割ります。
  2. 滴下数(滴/分):容量 × 滴下係数を時間(分)で割ります。
  3. 残り時間:残量を流量で割ります。
  4. 問題や機器の要求に合わせて丸めます。

輸液と水分出納

Holliday–Segar 法(1 時間あたり)
4 mL/kg(最初の 10 kg)+ 2 mL/kg(次の 10 kg)+ 1 mL/kg(20 kg を超える 1 kg ごと)
Holliday–Segar 法(1 日あたり)
同じ区分で 100 / 50 / 20 mL/kg
水分出納
摂取量 − 排泄量
氷片
体積の半分として数える
尿量
mL/kg/h = mL / (kg × h)
点滴時間
時間 (h) = 残量 (mL) / 流量 (mL/h)
輸液量
mL = 流量 × 時間

臨床アセスメントスコア

グラスゴー・コーマ・スケール(GCS)
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
アプガー
5つの徴候 × 0~2 = 0~10; 7~10は良好、 4~6は中等度の異常、 0~3は低い
ブレーデンスケール
5 × (1~4) + 1 × (1~3) = 6~23; ≤ 18 でリスクあり
モース転倒スケール
転倒 25、 2つ以上の疾患 15、 補助具 15/30、 点滴 20、 歩行 10/20、 精神状態 15
NEWS2 のリスク
0~4は低い; 単独で3点なら低~中; 5~6は中等度; ≥ 7は高い
平均動脈圧
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脈圧とショック指数
PP = SBP − DBP, SI = HR/SBP
体格指数(BMI)
BMI = kg/m² = 703·lb/in²

解き方

  1. 問題で使うスコアシートとその範囲を確認します(GCS 3~15、アプガー 0~10、ブレーデン 6~23、モース 0~125)。
  2. 各項目を、記述がどのレベルに当たるかを照らして個別に採点します。
  3. 項目の点数を足し、合計が範囲内にあることを確認します。
  4. カットオフ値を当てはめます。NEWS2 では、単独で3点になるパラメータがないかも確認します。
  5. 導出値には MAP = (SBP + 2·DBP)/3、PP = SBP − DBP、SI = HR/SBP、BMI = kg/m² を使います。

2演習問題

1.基礎看護学ふつう

How is a pulse deficit measured?

  1. AThe pulse oximeter rate is compared with the blood pressure reading
  2. BTwo nurses count the apical and radial pulse at the same time for one minute
  3. COne nurse counts the apical pulse for 15 seconds and multiplies by four
  4. DOne nurse counts the radial pulse twice and compares the two counts
2.基礎看護学むずかしい

A patient with capacity tells the nurse they do not want the operation their family keeps pushing for. What is the nurse's best action?

  1. ASay nothing to avoid a conflict with the family
  2. BTell the patient to follow the family's advice
  3. CLet the family decide, as they know the patient best
  4. DSupport the patient to tell the team their wishes
3.感染管理と患者の安全ふつう

Which toy is safest for a toddler?

  1. AA bag of marbles to sort by color
  2. BA toy with small magnets that come out easily
  3. CA balloon to play with when an adult is out of the room
  4. DA large toy with no small parts that can come off
4.感染管理と患者の安全むずかしい

A woman in late pregnancy is choking and cannot speak or cough. Which technique should the rescuer use?

  1. AAbdominal thrusts
  2. BBlind finger sweeps
  3. CChest thrusts
  4. DBack blows only
5.優先順位の決定と委任ふつう

病棟での心停止で、患者に反応がなく正常な呼吸がないことを確認したあと、最初に行う行動はどれですか?

  1. A応援を呼ぶ前に、蘇生の方針を確認するために患者の記録を探す
  2. B血圧を測定する
  3. C人工呼吸を 2 回行い、その後 1 分間脈拍を確認する
  4. D応援を呼び、胸骨圧迫を開始する
6.優先順位の決定と委任むずかしい

A patient on a cardiac monitor suddenly becomes unresponsive, and the monitor shows ventricular fibrillation. What is the priority once help has been called?

  1. AGive an oral antiarrhythmic tablet and recheck the rhythm in five minutes
  2. BRecord a full 12-lead ECG to confirm the rhythm before doing anything else at all
  3. CDefibrillate as soon as the defibrillator is available, with CPR until then
  4. DCheck the blood potassium level before any shock is considered
7.臨床看護学ふつう

A patient with leukaemia has a very low platelet count. Which nursing precaution is appropriate?

  1. AUse a soft toothbrush and an electric razor
  2. BEncourage contact sports to keep fit
  3. CGive medicines by intramuscular injection
  4. DTake temperatures rectally
8.臨床看護学むずかしい

Why is a patient kept under observation for several hours after successful treatment of anaphylaxis?

  1. ASymptoms can return later in a biphasic reaction
  2. BAntihistamines cause dangerous drowsiness for 24 hours
  3. CThe patient must stay until all allergy tests are complete
  4. DAdrenaline always causes a heart attack hours later
9.検査値と電解質ふつう

患者の絶対好中球数が 0.4 × 10³/µL です。適切な対応はどれですか?

  1. A測定値がより正確なので、直腸で体温を測定する
  2. B患者の気分を上げるため、生花を部屋に持ち込む
  3. C肺炎の治療を受けている別の患者と同室にする
  4. D厳格な手指衛生、体温の確認、感染症のある面会者をなくすこと
10.検査値と電解質むずかしい

A patient taking isoniazid for latent TB reports nausea, loss of appetite and dark urine. The ALT is five times the upper limit of normal. What is the best action?

  1. ADouble the dose to finish the treatment course more quickly
  2. BHold the isoniazid and report the findings to the prescriber at once
  3. CReassure the patient that dark urine is a harmless drug effect
  4. DContinue the isoniazid and give it with food to settle the stomach
11.薬理学ふつう

イブプロフェンなどの NSAIDs が胃潰瘍のリスクを高めるのはなぜですか?

  1. A胃粘膜を守るプロスタグランジンを減らすから
  2. B胃酸の pH を上げるから
  3. C胃の中のヘリコバクター・ピロリの数を増やすから
  4. D粘液層を直接溶かすから
12.薬理学むずかしい

A patient has a serum potassium of 7.0 mmol/L (mEq/L) and peaked T waves on the ECG. Which drug is given first to protect the heart?

  1. AIntravenous calcium gluconate
  2. BOral sodium polystyrene sulfonate
  3. CIntravenous furosemide
  4. DOral potassium chloride
13.内科外科看護:循環器と呼吸器ふつう

降圧薬を飲み始めたばかりの患者が、ベッドから出るときにめまいを感じます。正しい助言はどれですか?

  1. A血流が保たれるよう、すばやく立ち上がる
  2. B立つ前に、しばらくベッドの端に座る
  3. C医師や看護師に言わずに錠剤を中止する
  4. D代わりに、翌朝に2倍量を飲む
14.内科外科看護:循環器と呼吸器むずかしい

A patient has been on continuous NIV via a full-face mask for two days. Which nursing measure helps prevent the most common complication?

  1. ARemove the mask for an hour each time the alarm sounds
  2. BCheck mask fit and protect the bridge of the nose
  3. CTighten the straps as far as they will go to stop any leak
  4. DUse the same mask size for every patient
15.内科外科看護:神経、内分泌、腎臓ふつう

Which finding most suggests fluid overload in a patient with chronic kidney disease?

  1. AA weight loss of 1 kg (2.2 lb) after a hot day
  2. BA dry mouth and a low blood pressure when standing
  3. CA weight gain of 2 kg (4.4 lb) in two days with ankle swelling
  4. DDark yellow urine and thirst
16.内科外科看護:神経、内分泌、腎臓むずかしい

The nurse has four endocrine patients. Which one needs to be seen first?

  1. AA patient with hypothyroidism who has been constipated for three days
  2. BA patient with Graves' disease asking about radioactive iodine
  3. CA patient after thyroidectomy with mild pain on swallowing
  4. DA patient with hyperthyroidism who is confused, with a temperature of 39.5 °C (103.1 °F)
17.内科外科看護:消化器、周術期、がんふつう

Why is the "whoosh" test no longer used to check nasogastric tube position?

  1. AAir can be heard even when the tube is in the lung
  2. BIt needs an X-ray machine at the bedside
  3. CThe test is far too painful for most patients to tolerate
  4. DThe air always makes the tube block
18.内科外科看護:消化器、周術期、がんむずかしい

An 80 kg adult has 30% TBSA partial- and full-thickness burns. Using the Parkland formula, how much crystalloid is planned for the first 8 hours from the time of the burn?

  1. A4800 mL
  2. B9600 mL
  3. C2400 mL
  4. D3200 mL
19.母性看護・産科看護ふつう

A woman received an opioid shortly before giving birth, and the baby is born with poor breathing effort. Which statement about the baby's care is correct?

  1. ANo support is needed because the effect lasts only seconds
  2. BFlumazenil is given to reverse the opioid
  3. CNaloxone is given before any ventilation is started
  4. DEffective ventilation comes first; naloxone is not routine
20.母性看護・産科看護むずかしい

Just after the membranes rupture, there is painless vaginal bleeding and the fetal heart rate drops sharply. The mother's vital signs are normal. Which condition is most likely?

  1. AUterine rupture
  2. BRuptured vasa praevia
  3. CBloody show
  4. DPlacental abruption
21.小児看護ふつう

Why are elbow splints often used after cleft lip repair?

  1. ATo keep the baby's arms warm and still after surgery and anaesthesia
  2. BTo make the baby sleep for longer
  3. CTo keep the IV cannula from being needed
  4. DTo stop the baby touching or rubbing the suture line
22.小児看護むずかしい

An infant with heart failure is breathing fast and working hard. Which position helps most?

  1. AProne with the head turned to the side
  2. BSemi-upright, with the head and chest raised
  3. CFlat on the back with the legs raised
  4. DLying flat on the left side only
23.精神看護ふつう

A patient who started lithium 2 weeks ago has a fine tremor of the hands and is passing more urine than usual. Her level is within the therapeutic range. How should the nurse interpret this?

  1. AThese are common side effects that are not by themselves signs of toxicity, but they should be reported and monitored
  2. BThese are signs of an allergic reaction, so she should never take lithium again
  3. CThese symptoms mean that the lithium is not working, so the dose should be stopped and a new drug chosen
  4. DThese are definite signs of severe lithium toxicity, so emergency dialysis is needed straight away
24.精神看護むずかしい

A woman arrives in the emergency department after a sexual assault and has a cut on her head that is bleeding. What is the priority?

  1. ACall the police and wait until they arrive before doing anything else, so that no evidence is lost by mistake
  2. BAssess and treat her physical injuries, then offer forensic examination with her consent
  3. CCollect forensic evidence before treating any injuries
  4. DAsk her for a detailed account of the assault before any care
25.看護の計算と単位換算ふつう
9 lb 8 oz? kg1 lb = 16 oz1 kg = 2.2 lb

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある新生児の体重は 9 lb 8 oz です。1 lb = 16 oz と 1 kg = 2.2 lb を使って、体重 m をキログラムで求めてください。小数第2位に丸めてください。

9 lb 8 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.看護の計算と単位換算むずかしい
1 tsp · 2/日 · 7 d? mL1 tsp = 5 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 処方箋に、経口懸濁液 1日2回 を 1 tsp、7 日間と書かれています。1 tsp = 5 mL を用いて、全期間に必要な mL V はいくつですか。

1 tsp1日2回7 日1 tsp = 5 mL
V = mL
27.投与量の計算ふつう
1:1000アンプルV = ? mL

アドレナリン(エピネフリン)のアンプルに 1:1000(1 mg/mL)と表示されています。指示はアナフィラキシーに対する 0.5 mg の筋注(IM)です。吸い上げる量 V はいくらですか?

1:10000.5 mg
V = mL
28.投与量の計算むずかしい
00.10.20.30.40.50.60.70.80.911 mL

処方は 3400 単位で、薬は 5000 単位/mL で供給されます。1 mL の注射器に用量を吸い上げます:何 mL V を投与しますか?

3400 units5000 units/mL
V = mL
29.点滴速度ふつう
250 mL60 gtt/mL10 h? gtt/min

60 滴/mL の輸液セットで 250 mL を 10 時間かけて投与します。滴下速度 R を 1 分あたりの滴数で求めなさい。

250 mL10 h60 gtt/mL
R = gtt/min
30.点滴速度むずかしい
100 mg50 mL10 mL/h? mg/h

バッグは 50 mL 中に薬を 100 mg 含み、10 mL/h で投与されています。患者が受け取るのは 1 時間あたり何 mg D ですか?

100 mg/50 mL10 mL/h
D = mg/h
31.輸液と水分出納ふつう
摂取量排泄量8 時間勤務帯ジュース200 mL水300 mLスープ150 mL点滴静注75 mL/h × 8 h抗菌薬の点滴静注1 × 100 mL尿300 mL尿175 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 記録は、ある患者の 8 時間勤務帯 1 回分の摂取量と排泄量を示しています。患者の体重は 59 kg です。平均尿量 U を mL/kg/h で求めてください。 小数第 2 位まで四捨五入してください。

59 kg8 h尿: 300 mL尿: 175 mL
U = mL/kg/h
32.輸液と水分出納むずかしい
1000 mL500 mL 投与済み100 mL/h14:00t = ? h

練習問題(数値は架空のもので、臨床上の指針ではありません)。 1000 mL のバッグをポンプで 100 mL/h で投与しています。14:00 の時点で 500 mL がすでに投与されています。バッグが空になるまであと何時間 t ですか? 小数第 1 位まで四捨五入してください。

1000 mL500 mL 投与済み100 mL/h
t = h
33.臨床アセスメントスコアふつう
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空気 / O₂O₂空気SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

練習問題(数値は架空のもので、臨床上の指針ではありません)。 次の観察結果に NEWS2 チャート(SpO₂ スケール1)を使います:呼吸数 32/分、SpO₂ 86%(室内気吸入)、血圧 90/54 mmHg、脈拍 88/分、意識清明、体温 36.0 °C。NEWS2 の合計点はいくつですか。

RR 32SpO₂ 86%空気SBP 90HR 88AT 36.0 °C
NEWS2 =
34.臨床アセスメントスコアむずかしい
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空気 / O₂O₂空気SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低低~中中高

練習問題(数値は架空のもので、臨床上の指針ではありません)。 次の観察結果に NEWS2 チャート(SpO₂ スケール1)を使います:呼吸数 7/分、SpO₂ 97%(室内気吸入)、血圧 124/74 mmHg、脈拍 64/分、意識清明、体温 37.9 °C。この患者はどの臨床的リスク群に入りますか。クリックしてください。

RR 7SpO₂ 97%空気SBP 124HR 64AT 37.9 °C
  1. 1低
  2. 2低~中
  3. 3中
  4. 4高

3溶液

1.基礎看護学

答え: B · Two nurses count the apical and radial pulse at the same time for one minute

これが答えになる理由

A pulse deficit is the apical rate minus the radial rate, counted at the same time over a full minute. It shows that some heartbeats are too weak to reach the wrist, as in atrial fibrillation.

答え

B · Two nurses count the apical and radial pulse at the same time for one minute
2.基礎看護学

答え: D · Support the patient to tell the team their wishes

これが答えになる理由

As an advocate the nurse makes sure the patient's own wishes are heard. A competent adult decides about their treatment, and the family's views do not override this.

答え

D · Support the patient to tell the team their wishes
3.感染管理と患者の安全

答え: D · A large toy with no small parts that can come off

これが答えになる理由

Small parts, marbles, magnets and uninflated or broken balloons are choking hazards for young children. Toys should be large, sturdy and suited to the child’s age.

答え

D · A large toy with no small parts that can come off
4.感染管理と患者の安全

答え: C · Chest thrusts

これが答えになる理由

For people in late pregnancy or who are very obese, chest thrusts replace abdominal thrusts because the rescuer cannot get around the abdomen effectively. Blind finger sweeps can push the object deeper.

答え

C · Chest thrusts
5.優先順位の決定と委任

答え: D · 応援を呼び、胸骨圧迫を開始する

これが答えになる理由

応援(心停止対応チームと除細動器)を呼び、直ちに質の高い胸骨圧迫を開始します。長い脈拍確認、遅れ、血圧測定は時間を無駄にします。蘇生の方針は、可能な限り、事前にわかっているべきです。

答え

D · 応援を呼び、胸骨圧迫を開始する
6.優先順位の決定と委任

答え: C · Defibrillate as soon as the defibrillator is available, with CPR until then

これが答えになる理由

Ventricular fibrillation is a shockable cardiac arrest rhythm. Early defibrillation, with high-quality CPR until the shock is given, is the most important treatment.

答え

C · Defibrillate as soon as the defibrillator is available, with CPR until then
7.臨床看護学

答え: A · Use a soft toothbrush and an electric razor

これが答えになる理由

Thrombocytopenia increases bleeding risk. Gentle oral care, electric razors and avoiding IM injections and rectal procedures help prevent bleeding.

答え

A · Use a soft toothbrush and an electric razor
8.臨床看護学

答え: A · Symptoms can return later in a biphasic reaction

これが答えになる理由

Some patients have a second wave of symptoms hours after the first, called a biphasic reaction. Observation, an adrenaline auto-injector where indicated and allergy referral are part of safe discharge.

答え

A · Symptoms can return later in a biphasic reaction
9.検査値と電解質

答え: D · 厳格な手指衛生、体温の確認、感染症のある面会者をなくすこと

これが答えになる理由

重度の好中球減少症は、感染のリスクが高いです。手指衛生、発熱の早期の認識、感染源からの保護が重要です。花は微生物を運ぶことがあり、直腸への処置は粘膜を傷つけ、肺炎の同室者は感染リスクです。確認に用いた資料: Low white blood cell count and cancer · MedlinePlus (NIH) (2025)

答え

D · 厳格な手指衛生、体温の確認、感染症のある面会者をなくすこと
10.検査値と電解質

答え: B · Hold the isoniazid and report the findings to the prescriber at once

これが答えになる理由

Isoniazid can cause hepatitis, which may be severe. Symptoms such as nausea, loss of appetite and dark urine with a markedly raised ALT mean the drug should be held and the prescriber informed. Patients are taught to avoid alcohol and report these symptoms early.

答え

B · Hold the isoniazid and report the findings to the prescriber at once
11.薬理学

答え: A · 胃粘膜を守るプロスタグランジンを減らすから

これが答えになる理由

NSAIDs は COX-1 を阻害し、胃粘膜の粘液、重炭酸分泌、血流を保つプロスタグランジンを減らします。

答え

A · 胃粘膜を守るプロスタグランジンを減らすから
12.薬理学

答え: A · Intravenous calcium gluconate

これが答えになる理由

IV calcium stabilises the myocardial cell membrane within minutes and reduces the risk of arrhythmia. Other treatments then shift potassium into cells (insulin with glucose) or remove it from the body.

答え

A · Intravenous calcium gluconate
13.内科外科看護:循環器と呼吸器

答え: B · 立つ前に、しばらくベッドの端に座る

これが答えになる理由

起立性低血圧は、降圧薬を開始するときによくみられます。ゆっくり体位を変えると転倒のリスクが減ります。症状が続く場合は報告し、臥位と立位の血圧を測定して、用量を見直します。

答え

B · 立つ前に、しばらくベッドの端に座る
14.内科外科看護:循環器と呼吸器

答え: B · Check mask fit and protect the bridge of the nose

これが答えになる理由

Pressure injury over the bridge of the nose is common with NIV masks. Correctly sized masks, avoiding overtightening (allowing a small gap under the straps), protective dressings and regular skin checks reduce it. Other problems include eye irritation, dryness and gastric distension.

答え

B · Check mask fit and protect the bridge of the nose
15.内科外科看護:神経、内分泌、腎臓

答え: C · A weight gain of 2 kg (4.4 lb) in two days with ankle swelling

これが答えになる理由

Rapid weight gain reflects fluid retention. Oedema, breathlessness, crackles in the lungs and a raised blood pressure are other signs. Daily weights are a simple and reliable way to track fluid balance.

答え

C · A weight gain of 2 kg (4.4 lb) in two days with ankle swelling
16.内科外科看護:神経、内分泌、腎臓

答え: D · A patient with hyperthyroidism who is confused, with a temperature of 39.5 °C (103.1 °F)

これが答えになる理由

Fever and confusion in a patient with hyperthyroidism suggest thyroid storm, which can be fatal without urgent treatment. The other problems are expected or non-urgent.

答え

D · A patient with hyperthyroidism who is confused, with a temperature of 39.5 °C (103.1 °F)
17.内科外科看護:消化器、周術期、がん

答え: A · Air can be heard even when the tube is in the lung

これが答えになる理由

Auscultation of injected air cannot distinguish the stomach from the lungs or oesophagus, and misplaced tubes have caused deaths. pH testing of aspirate or X-ray is used instead.

答え

A · Air can be heard even when the tube is in the lung
18.内科外科看護:消化器、周術期、がん

答え: A · 4800 mL

これが答えになる理由

Parkland gives 4 × 80 × 30 = 9600 mL in 24 hours, with half (4800 mL) in the first 8 hours from the time of injury. The rate is then adjusted to urine output and clinical response. Many burn centres now start lower, for example at 2 mL/kg/%TBSA in adults, and titrate to urine output.

答え

A · 4800 mL
19.母性看護・産科看護

答え: D · Effective ventilation comes first; naloxone is not routine

これが答えになる理由

Opioids cross the placenta and can depress newborn breathing. Resuscitation guidelines put effective ventilation first; naloxone is not part of routine newborn resuscitation and should be avoided if the mother uses opioids long term, as it can cause acute withdrawal and seizures. Flumazenil reverses benzodiazepines, not opioids.

答え

D · Effective ventilation comes first; naloxone is not routine
20.母性看護・産科看護

答え: B · Ruptured vasa praevia

これが答えになる理由

Rupture of the membranes can tear unprotected fetal vessels in vasa praevia. Fetal blood loss causes rapid bradycardia while the mother stays stable. An emergency caesarean is needed.

答え

B · Ruptured vasa praevia
21.小児看護

答え: D · To stop the baby touching or rubbing the suture line

これが答えになる理由

Soft elbow splints keep the baby's hands away from the face and protect the repair while still allowing arm movement. They are removed regularly, one at a time and under supervision, for skin checks and exercise.

答え

D · To stop the baby touching or rubbing the suture line
22.小児看護

答え: B · Semi-upright, with the head and chest raised

これが答えになる理由

A semi-upright position lowers the pressure of abdominal organs on the diaphragm and eases breathing. Raising the legs would increase venous return and may worsen pulmonary congestion.

答え

B · Semi-upright, with the head and chest raised
23.精神看護

答え: A · These are common side effects that are not by themselves signs of toxicity, but they should be reported and monitored

これが答えになる理由

Fine tremor, thirst, polyuria and mild nausea are common early effects of lithium. A coarse tremor, vomiting, diarrhoea, confusion or unsteadiness suggest toxicity.

答え

A · These are common side effects that are not by themselves signs of toxicity, but they should be reported and monitored
24.精神看護

答え: B · Assess and treat her physical injuries, then offer forensic examination with her consent

これが答えになる理由

Medical care for injuries comes first. Forensic examination is offered, explained and carried out only with consent, and the nurse supports the survivor's control over each step.

答え

B · Assess and treat her physical injuries, then offer forensic examination with her consent
25.看護の計算と単位換算

答え: m = 4.32 kg

家庭用の計量と体重:看護の試験では丸めた換算値を使います。小さじ1(tsp)= 5 mL、大さじ1(tbsp)= 15 mL = 小さじ3、液量オンス1(fl oz)= 30 mL = 大さじ2、1カップ = 8 fl oz = 240 mL。体重は 1 kg = 2.2 lb、1 lb = 16 oz、長さは 1 インチ = 2.54 cm です。不要な単位が約分されて消えるように式を立ててください。

オンスからポンドへ

8 oz/16 = 0.5 lb
9 + 0.5 = 9.5 lb

ポンドからキログラムへ

m = 9.5/2.2 = 4.318 ≈ 4.32 kg

答え

m = 4.32 kg
26.看護の計算と単位換算

答え: V = 70 mL

次元解析:与えられた量を書き、それに分数で表した換算係数(例:60 min/1 h や 1 mg/1000 mcg)を掛けていきます。不要な単位が分子と分母に1回ずつ現れて約分されるようにします。求める単位だけが残ったら計算します。問題で与えられた換算値を使い、丸めるのは最終的な答えだけです。

1 回あたりの容量

1 tsp = 1·5 = 5 mL

全投与期間

V = 5 mL × 2/日 × 7 = 70 mL

答え

V = 70 mL
27.投与量の計算

答え: V = 0.5 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

濃度

1:1000 = 1 g/1000 mL = 1 mg/mL

体積

V = 0.5/1 = 0.5 mL

答え

V = 0.5 mL

米国のラベルは現在 mg/mL で表示されています(1 mg/mL = 1:1000、0.1 mg/mL = 1:10 000)。1 mg/mL のアドレナリンを決して静注でワンショット投与しないでください。

28.投与量の計算

答え: V = 0.68 mL

用量の吸い上げ:容量 = (処方量/原液の濃度) × 原液の容量。先に単位をそろえ、次に、その容量が注射器に収まり、目盛りの 1 本に当たることを確認します。

体積

V = 3400/5000 = 0.68 mL

注射器で

この 1 mL の注射器では、小さい目盛り 1 本が 0.01 mL です。

答え

V = 0.68 mL
29.点滴速度

答え: R = 25 gtt/min

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

時間(分)

10·60 = 600 min

滴下速度

R = 250·60/600 = 25 gtt/min

答え

R = 25 gtt/min
30.点滴速度

答え: D = 20 mg/h

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

濃度

100/50 = 2 mg/mL

投与速度

D = 2·10 = 20 mg/h

答え

D = 20 mg/h
31.輸液と水分出納

答え: U = 1.01 mL/kg/h

水分出納:摂取量には入るものすべて(経口摂取、点滴、静注薬とフラッシュ、経管栄養)を数えます。氷片は体積の半分として数えます。排泄量には尿、ドレーン排液、嘔吐、その他の喪失を数えます。出納 = 総摂取量 − 総排泄量。出納が負なら正味の喪失です。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

総尿量

300 + 175 = 475 mL

体重 1 kg・1 時間あたり

U = 475/(59·8) = 1.006 ≈ 1.01 mL/kg/h

答え

U = 1.01 mL/kg/h
32.輸液と水分出納

答え: t = 5 h

輸液時間:時間 (h) = 投与する容量 (mL)/流量 (mL/h)。バッグの大きさではなく、バッグに残っている容量を使います。輸液量 = 流量 × 時間。小数の時間は、小数部分 × 60 で時間と分に直します(0.5 h = 30 分。50 分ではありません)。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

残量

1000 − 500 = 500 mL

時間

t = 500/100 = 5 h

答え

t = 5 h

これは約 5 h 00 min なので、バッグは 19:00 ごろに空になります。

33.臨床アセスメントスコア

答え: NEWS2 = 10

NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。

各項目を採点する

RR 32/min → 3
SpO₂ 86% → 3
空気吸入 → 0
SBP 90 mmHg → 3
HR 88/min → 0
意識清明 (A) → 0
T 36.0 °C → 1

足す

NEWS2 = 3 + 3 + 0 + 3 + 0 + 0 + 1 = 10

答え

NEWS2 = 10
34.臨床アセスメントスコア

答え: 低~中

NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。

各項目を採点する

RR 7/min → 3
SpO₂ 97% → 0
空気吸入 → 0
SBP 124 mmHg → 0
HR 64/min → 0
意識清明 (A) → 0
T 37.9 °C → 0

合計点と赤の点数(単独で3点)

NEWS2 = 3 + 0 + 0 + 0 + 0 + 0 + 0 = 3
少なくとも1つのパラメータが3点です。

リスク群

低~中

答え

低~中

単独で3点がある場合は、合計が低くても緊急の診察が必要です。

これは独自の練習教材です。ExamProblems はこの試験を実施する団体とは提携しておらず、その承認も受けていません。試験名は内容を説明するためにのみ使用しています。 NCLEX®, NCLEX-RN® and NCLEX-PN®はthe National Council of State Boards of Nursing, Inc. (NCSBN)の商標です。同団体はExamProblemsと提携しておらず、推奨も正確性の保証もしていません。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions